# SDR TRBA2010059

- Difficulty date: June 12, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 31,705 hours, 34,719 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NTA152504
- Condition: Leaking
- Location: Hyd Check Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD PUMP BLUE SYS LO LEVEL LIGHT ON. (CAPTAIN REQUESTED FIRE RESCUE ESCORT FOR TAXI) REPLACED HYD PUMP BLUE CHECK VALVE O-RING IAW JIC 29-10-00.
